MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the external iliac artery.A 8.0mmx20mmx135cm sterling balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The procedure was completed with a 8mmx40mm sterling balloon catheter.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the external iliac artery.A 8.0mmx20mmx135cm sterling balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The procedure was completed with a 8mmx40mm sterling balloon catheter.There were no patient complications nor injuries reported.It was further reported that the balloon ruptured on the second inflation during pre-dilatation.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9690388
Report Number2134265-2020-01224
Device Sequence Number16232042
Product Code DQY
UDI-Device Identifier08714729757498
UDI-Public08714729757498
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2021
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0022109901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1